Alternative Stability Conditions for Switched Discrete Time Linear Systems

Research output: Chapter in Book/Report/Conference proceedingConference contribution

17 Citations (Scopus)

Abstract

Alternative necessary and sufficient conditions for absolute exponential stability are presented, for switched discrete–time linear systems. To reach these results, we exploit concepts from set theory and in specific the forward reachability set mappings. The developed theorem can be utilized to construct iterative numerical procedures for verifying stability. Two examples illustrate the effectiveness of the proposed methodology.
Original languageEnglish
Title of host publicationProceedings of the 19th IFAC World Congress
Pages6007-6012
Number of pages6
Volume47
DOIs
Publication statusPublished - 2014

Publication series

NameIFAC Proceedings Volumes
Number3
Volume47
ISSN (Print)1474-6670

Fingerprint

Dive into the research topics of 'Alternative Stability Conditions for Switched Discrete Time Linear Systems'. Together they form a unique fingerprint.

Cite this